MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal stent graft system on (b)(6) 2023.It was reported that during the case the fluoroscopy revealed that the stent marker was misaligned prompting the delivery system to be rotated.The physician rotated the delivery system while the entire sheath and alto stent graft system should be rotated as one unit which resulted in resistance.It is possible that the alto main body got twisted at this time.The alto main body was deployed, and the polymer injection was commenced, the polymer was not being injected into the stent graft.The delivery system was then subjected to a series of pushing and pulling motions, resulting in the injection of the sealing and support rings.When the procedure reached the fourth ring in the contralateral leg, the polymer stopped filling.The physician elected to implant the contralateral limb without issue.The procedure was completed without an endoleak.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix the alto main body intraoperatively, difficult to deploy (aortic body twisting), and filling problem (no fill fourth ring/contra limb) are unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be identified.It was also reported the marker was misaligned.The delivery system was rotated to correct the misalignment.However, the sheath was not rotated.The misalignment and the failure to rotate the sheath may have caused a twist in the aortic body.This may have contributed to the reported events but could not conclusively be determined due to lack of medical records and imaging.The final patient status was not reported.However, it was reported that the procedure was completed without an endoleak.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated h6: investigation finding codes: remove code 3233 h6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
MDR Report Key20641228
Report Number3008011247-2024-00112
Device Sequence Number12618009
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)251028(10)FS102622-30
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Model NumberTV-AB2680-N
Device Lot NumberFS102622-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB LOT #: FS111522-53; OVATION IX ILIAC LIMB LOT #: FS111622-12; OVATION PRIME FILL POLYMER, LOT # FF100322-03
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale